# SDR ASOA2012061901807

- Difficulty date: June 5, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 24,373 hours, 16,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Part time: 985,848 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR IS CORRODED AND CRACKED ON FWD STEP RISER FAR BOTTOM STEP.  REMOVED ASD FWD WEB ALL SUPPORT ANGLES, DRAG ANGLE, CENTER ANGLE, AND NUTPLATES IAW SRM 51-42-06-0001-001-A01, 51-42-21-001-001-A01, 51-45-00-0001-001-A01 AND 51-42-15-001-001-A01.   INSTALLED WEB AND ALL SUPPORT ANGLES, DRAG ANGLE, CENTER ANGLE, AND NUTPLATES FOR GAS STRUT IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-45-00-001-001-A01, AND 51-42-15-001-001-A01, AND DWG  601R31707.
